Eli Lilly - and its new drug Strattera. Eli Lilly's LSD was "safe". Eli Lilly's Prozac was (and Lilly still insist IS) "safe".
A trail of death has followed. When their drugs cause suicide or homicide they argue (and still do with Prozac) that its the person and their "disease" that caused the violence to self or others, not the drug. Despite overwhelming (but what they like to call "anecdotal" evidence) where healthy volunteers or people given drugs for NON mental health reason also become severely agitated, suicidal, homicidal, if the side effect negatively alter the mind they know they can keep denying its the drug.
When its SEVERE PHYSICAL damage they can't get away with saying... 'its caused by the person's "mental disorder, not the drug". LIVER damage can be SEEN. They know severe neuro/psychological damage can NOT.
Are you or someone you know currently taking Strattera?
Have you suffered from liver damage?
If so, please contact our office as soon as possable.
Mulligan & Banham
2442 Fourth Avenue
San Diego, CA 92101
New Warning for Strattera
The Food and Drug Administration (FDA) is advising health care professionals about a new warning for Strattera, a drug approved for attention deficit hyperactivity disorder (ADHD) in adults and children. The labeling is being updated with a bolded warning about the potential for severe liver injury following two reports (a teenager and an adult) in patients who had been treated with Strattera for several months, both of whom recovered.
The labeling warns that severe liver injury may progress to liver failure resulting in death or the need for a liver transplant in a small percentage of patients. The labeling also notes that the number of actual cases of severe liver injury is unknown because of under-reporting of post-marketing adverse events.
The bolded warning indicates that the medication should be discontinued in patients who developed jaundice (yellowing of the skin or whites of the eyes) or laboratory evidence of liver injury.
Strattera has been on the market since 2002 and has been used in more than 2 million patients. In clinical trials of 6000 patients, no signal for liver problems (hepatotoxicity) had emerged.
FDA has asked the manufacturer to add a bolded warning about severe liver injury to the labeling. Eli Lilly has agreed to alert health care professionals about the new information in a Dear Health Professional letter. The company will also update the patient package insert with information about the signs and symptoms of liver problems, which include:
- Pruritus (Itchy skin)
- Dark urine
- Upper right-sided abdominal tenderness
- Or unexplained “flu-like” symptoms
IF YOU OR A LOVED ONE HAS SUFFERED AS THE RESULT OF TAKING THE PRESCRIPTION DRUG STRATTERA, CALL MULLIGAN AND BANHAM TODAY FOR A FREE CONSULTATION! 619.238.8700